Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had LAVH BSO. Taking Sotto Pelle estrogen and testosterone pellets. High testosterone levels. Should I stop medication?

My name is XXXXX. I am a 70 year old woman and in 2010, I had a LAVH BSO. I have been using bioidentical hormones for several years. The last three years I have been on an off of Sotto Pelle estrogen and testosterone pellets. Recently, I had a test done and my testosterone was 160. This is almost three times higher than the parimeters of the test. I have been having a few side effects. I may go back to the bioidentical cream from a compounding pharmacy. Do you think that 160 is too high? I am worried about getting more side effects when lowering my testosterone.
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern in my opinion the important is your clinical sign and symptoms and you need to be more concern about this and not the laboratory value of the hormone if you are doing well with the present parameters then no need to change this and should continue the same, it is almost 70 years completed then no need to worry about this, hope this information helps you, have a nice day.
Answered: Sat, 24 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor